MSAEN
Cover Image
e-ISSN 2147-6268 | Period Biannually | Founded: 2013 | Publisher Murat TOSUN |

12.612

17.982

Mathematical Sciences and Applications E-Notes (MSAEN) is a fully-refereed electronic journal. Journal is devoted to the high quality publication of current research developments in the fields of mathematics since 2013.

MSAEN  has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author.The journal is published twice a year.


MSAEN

e-ISSN 2147-6268 | Period Biannually | Founded: 2013 | Publisher Murat TOSUN |
Cover Image

12.612

17.982

Mathematical Sciences and Applications E-Notes (MSAEN) is a fully-refereed electronic journal. Journal is devoted to the high quality publication of current research developments in the fields of mathematics since 2013.

MSAEN  has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author.The journal is published twice a year.


Volume 7 - Issue 1 - Apr 2019
  1. A General Formula for Determinants and Inverses of r-circulant Matrices with Third Order Recurrences
    Pages 1 - 8
    Emrullah Kırklar, Fatih Yılmaz
  2. Common Fixed Point Theorems Satisfying Implicit Relations on 2-cone Banach Space with an Application
    Pages 9 - 18
    D. Dhamodharan, Nihal Taş, R. Krishnakumar
  3. The Jensen-Mercer Inequality with Infinite Convex Combinations
    Pages 19 - 27
    Zlatko Pavic
  4. A New Type of Soft Covering Based Rough Sets Applied to Multicriteria Group Decision Making for Medical Diagnosis
    Pages 28 - 38
    Zehra Güzel Ergül, Saziye Yüksel
  5. On Existence and Asymptotic Behavior of Solutions of Hadamard-Volterra Integral Equations
    Pages 39 - 46
    Said Baghdad, Mouffak Benchohra
  6. (G'/G)-expansion Method for the Conformable space-time Fractional Jimbo-Miwa and Burger-like Equations
    Pages 47 - 53
    H. Çerdik Yaslan, Ayşe Girgin
  7. New Inequalities for Preinvex Functions
    Pages 54 - 61
    Huriye Kadakal, İmdat İşcan
  8. A New Application to Coding Theory via Fibonacci and Lucas Numbers
    Pages 62 - 70
    Sümeyra Uçar, Nihal Taş, Nihal Yılmaz Özgür
  9. Orthogonal Reverse Derivations on semiprime Γ-semirings
    Pages 71 - 77
    B. Venkateswarlu, M. Murali Krishna Rao, Y. Adi Narayana
  10. Some Constructions of Color Hom-Novikov-Poisson Algebras
    Pages 78 - 86
    Sylvain Attan
  11. The Quantum Codes over F_q and Quantum Quasi-cyclic Codes over F_p
    Pages 87 - 93
    Yasemin Cengellenmis, Abdullah Dertli
  12. Standard Bases for Linear Codes over Prime Fields
    Pages 94 - 101
    Jean Jacques Ferdinand Randriamiarampanahy, Harinaivo Andriatahiny, Toussaint Joseph Rabeherimanana
  13. A New Continuous Lifetime Distribution and its Application to the Indemnity and AircraftWindshield Datasets
    Pages 102 - 112
    Omid Kharazmi, Ali Saadatinik, Mostafa Tamandi
  14. Absolute Minimum and Maximum of the Probability Mass Functions and Limit of Generalized Renyi Entropy
    Pages 113 - 119
    M. Sanei Tabass, G. R. Mohtashami Borzadaran
  15. On Classifications of Normal and Osculating Curves in 3-dimensional Sasakian Space
    Pages 120 - 127
    Mihriban Alyamac Kulahci, Mehmet Bektaş, Ahmet Bilici